# SDR DALA2016102107581

- Difficulty date: October 18, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 AT AFT CARGO STA 1197+132 S36L-39R SHEAR TIE CORROSION.  REMOVED AND MEASURE FOUND CORROSION IN NO ALLOWABLE DAMAGE AREA AS PER SRM 53-00-07 ALLOWABLE DAMAGE.  REMOVED AND REPLACED.
